# SDR MALA964966

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE PERSONNEL COMPLETED REPAIR TO THE LEFT LOWER WING SKIN JUST FORWARD OF WING PANEL NR 663 DUE TO THREE SMALL DENTS BELOW REFUELING PORT BY INSTALLING A .040 2024 T-3 EXTERNAL DOUBLER MEASURING 7.5 INCHES LONG BY 3.6 INCHES WIDE.  ALL WORK DONE IAW FAC SRM 57-90-20 PGS 41-42 (ARP 57-90-9118 REV A).  (M)
